MAUDE Adverse Event Report: K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB

K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Model Number Kotex Tampons
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2026
Type of Reportable Event Malfunction

Brand Name
U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Common Device Name
Tampon, Menstrual, Unscented
Manufacturer (Section D)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
+1(920)721-3128
MDR Report Key50164888
Report Number3011109575-2026-00035
Device Sequence Number10032840
Product Code HEB
UDI-Device Identifier00036000515831
UDI-Public(01)00036000515831
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKotex Tampons
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale